# SDR DALA2013122707359

- Difficulty date: January 27, 2013
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 93,501 hours, 44,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAVIGATION-RADIO ALTIMETER LEFT, FWD ANTENNA MOUNT CORROSION.  REMOVED AND REPLACED IAW ERA 511063-14 REV  ORIG SECTION II.
